# SDR REXA2014102801082

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,352 hours, 21,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  INSTALLED SERVICEABLE BATTERY IN FLIGHT ATTENDANT EMER FLASHLIGHT PN P4-01-0021 IAW AMM 25-61-02.
